Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I got a rash on my forehead and neck, for which I am using some anti fungal creams, it's vanishing and again appearing, this time it's severe and appearing like pimples around the circle, now using lulifin, pls help to get rid of that.

2 Doctors Answered
Dear Lybrate user. You seem to be having a probable fungal infection. However if you could share a pic it would be better. Perhaps you need to add oral medication alongwith lulifin cream. You may consult in private.
Dear lybrate-user, Do not worry as the solution for your problem is available in medical science. I find your problem very specific and I would suggest that you book an appointment. Homeopathic medicines can help you get rid of your problem permanently and there will be no chances of reappearance. I cannot suggest anything to you till a proper case taking is done. As your condition is severe and can take some time to heal permanently so I advise you act fast and get in touch as soon as possible.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.